MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GLADIATOR? ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION GLADIATOR? ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939207100470
Medical Device Problem Codes Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The more than 50% stenosed target lesion was located in the radial artery anastomosis.A 10.0 x40, 75cm gladiator elite was advanced for dilation.The balloon was pressurized to 19 atmospheres in the vessel and the pressure was deployed.When removed, it was noted that the balloon burst.The procedure was completed with another of the same device.No complications were reported, and the patient was stable post procedure.
 
Additional Manufacturer Narrative
B5.Describe event or problem: added information, based on additional information.
 
Event or Problem Description
It was reported that balloon rupture occurred.The more than 50% stenosed target lesion was located in the radial artery anastomosis.A 10.0 x40, 75cm gladiator elite was advanced for dilation.The balloon was pressurized to 19 atmospheres in the vessel and the pressure was deployed.When removed, it was noted that the balloon burst.The procedure was completed with another of the same device.There were no patient complications as a result of this event.It was further reported that the lesion was moderately tortuous and mildly calcified.The balloon was inflated for above 60 seconds.
 
Additional Manufacturer Narrative
B5.Describe event or problem: added information, based on additional information.Device evaluated by mfr: the device was returned for evaluation.A visual examination of the returned device found that the balloon had not been inflated and was not tightly folded and was subjected to positive pressure.The balloon was inflated to its rated burst pressure of 14 atm with no leaks or issues noted.A visual examination of the markerbands identified no issues.A visual and tactile examination identified a shaft kink 360mm proximal from the distal tip and damage to the tip.No other issues were identified during the product analysis.
 
Event or Problem Description
It was reported that balloon rupture occurred.The more than 50% stenosed target lesion was located in the radial artery anastomosis.A 10.0 x40, 75cm gladiator elite was advanced for dilation.The balloon was pressurized to 19 atmospheres in the vessel and the pressure was deployed.When removed, it was noted that the balloon burst.The procedure was completed with another of the same device.No complications were reported, and the patient was stable post procedure.It was further reported that the lesion was moderately tortuous and mildly calcified.The balloon was inflated for above 60 seconds when it ruptured.

Brand Name
GLADIATOR? ELITE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21572535
Report Number2124215-2025-14857
Device Sequence Number8347580
Product Code LIT
UDI-Device Identifier08714729809517
UDI-Public(01)08714729809517(17)270523(10)34092253
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132810
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939207100470
Device Catalogue NumberH74939207100470
Device Lot Number0034092253
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2025
Supplement Date Received by Manufacturer03/24/2025
04/29/2025
Initial Report FDA Received Date03/11/2025
Supplement Report FDA Received Date04/04/2025
05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale
Patient Weight83 KG